# SDR CALA9900558

- Difficulty date: May 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N79749
- Make and model: Boeing 727224
- Aircraft serial: 22451
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Condition: Cracked
- Location: Rt Te Midflap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .125 INCH CRACK WITH DENT IN THE RIGHT I/B MIDFLAP TRAILING EDGE INBOARD MOST END.  THE FLAP WAS REPAIRED IAW SRM 51-40-6.
